# SDR SIMA20190901002

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 31,715 hours, 28,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED SERVICE DOOR EVTERNAL EMERGENCY LIGHT IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A OPC GOOD.
